zbMATH — the first resource for mathematics

The distributivity on bi-approximation semantics. (English) Zbl 1436.03317
Summary: In this paper, we give a possible characterization of the distributivity on bi-approximation semantics. To this end, we introduce new notions of special elements on polarities and show that the distributivity is first-order definable on bi-approximation semantics. In addition, we investigate the dual representation of those structures and compare them with bi-approximation semantics for intuitionistic logic. We also discuss that two different methods to validate the distributivity – by the splitters and by the adjointness – can be explicated with the help of the axiom of choice as well.
03G10 Logical aspects of lattices and related structures
03G25 Other algebras related to logic
03G27 Abstract algebraic logic
Full Text: DOI Euclid
[1] Ciabattoni, A., N. Galatos, and K. Terui, “Algebraic proof theory for substructural logics: Cut-elimination and completions,” Annals of Pure and Applied Logic , vol. 163 (2012), pp. 266-90. · Zbl 1245.03026
[2] Davey, B. A., and H. A. Priestley, Introduction to Lattices and Order , 2nd ed., Cambridge University Press, New York, 2002. · Zbl 1002.06001
[3] Galatos, N., and P. Jipsen, “Residuated frames with applications to decidability,” Transactions of the American Mathematical Society , vol. 365 (2013), pp. 1219-49. · Zbl 1285.03077
[4] Galatos, N., P. Jipsen, T. Kowalski, and H. Ono, Residuated lattices: An algebraic glimpse at substructural logics , vol. 151 of Studies in Logic and the Foundations of Mathematics , Elsevier, Amsterdam, 2007. · Zbl 1171.03001
[5] Gehrke, M., “Generalized Kripke frames,” Studia Logica , vol. 84 (2006), pp. 241-75. · Zbl 1115.03013
[6] Ghilardi, S., and G. Meloni, “Constructive canonicity in non-classical logics,” Annals of Pure and Applied Logic , vol. 86 (1997), pp. 1-32. · Zbl 0949.03019
[7] Goldblatt, R. I., “Semantic analysis of orthologic,” Journal of Philosophical Logic , vol. 3 (1974), pp. 19-35. · Zbl 0278.02023
[8] Hartonas, C., “Duality for lattice-ordered algebras and for normal algebraizable logics,” Studia Logica , vol. 58 (1997), pp. 403-50. · Zbl 0886.06002
[9] Hartonas, C., and J. M. Dunn, “Stone duality for lattices,” Algebra Universalis , vol. 37 (1997), pp. 391-401. · Zbl 0902.06008
[10] Restall, G., An Introduction to Substructural Logics , Routledge, London, 2000. · Zbl 1028.03018
[11] Suzuki, T., “Bi-approximation semantics for substructural logic at work,” pp. 411-33 in Advances in Modal Logic (Nancy, France, 2008) , edited by L. Beklemishev, V. Goranko, and V. Shehtman, vol. 8 of Advances in Modal Logic , College Publications, London, 2010.
[12] Suzuki, T., “Canonicity results of substructural and lattice-based logics,” Review of Symbolic Logic , vol. 4 (2011), pp. 1-42. · Zbl 1229.03023
[13] Suzuki, T., “Morphisms on bi-approximation semantics,” pp. 494-515 in Advances in Modal Logic , edited by T. Bolander, T. Bra√ľner, S. Ghilardi, and L. Moss, vol. 9 of Advances in Modal Logic , College Publications, London, 2012.
[14] Suzuki, T., “A Sahlqvist theorem for substructural logic,” Review of Symbolic Logic , vol. 6 (2013), pp. 229-53. · Zbl 1282.03014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.